On $J$-Self-Adjoint Differential Operators Similar to Self-Adjoint Operators
Matematičeskie zametki, Tome 68 (2000) no. 6, pp. 943-944
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2000_68_6_a15,
author = {I. M. Karabash},
title = {On $J${-Self-Adjoint} {Differential} {Operators} {Similar} to {Self-Adjoint} {Operators}},
journal = {Matemati\v{c}eskie zametki},
pages = {943--944},
year = {2000},
volume = {68},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2000_68_6_a15/}
}
I. M. Karabash. On $J$-Self-Adjoint Differential Operators Similar to Self-Adjoint Operators. Matematičeskie zametki, Tome 68 (2000) no. 6, pp. 943-944. http://geodesic.mathdoc.fr/item/MZM_2000_68_6_a15/
[1] Krein M. G., Langer G., Dokl. AN SSSR, 152 (1963), 39–42 | MR | Zbl
[2] Ćurgus B., Najman B., Oper. Theory Adv. Appl., 87, Birkhäuser, 1996, 95–104 | MR | Zbl
[3] Karabash I. M., Spectral and Evolutionary Problems, Proc. of the 8th Crimean Autumn Math. Workshop-Symposium. V. 8, Simferopol, 1998, 23–26 | MR
[4] Naboko S. N., Funktsion. analiz i ego prilozh., 18:1 (1984), 16–27 | MR | Zbl
[5] Malamud M. M., Ukr. matem. zh., 37:1 (1985), 49–56 | MR | Zbl
[6] van Casteren J. A., Pacific J. Math., 104:1 (1983), 241–255 | MR | Zbl